# SDR SWAA2021110826221

- Difficulty date: October 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST OFFICER FWD I/B AND O/B SEAT TRACKS WITH CORROSION ; / [01] 1ST OFFICER FWD I/B AND O/B SEAT TRACKS WERE REMOVED ON TASKCARD TTG8Q0036K60.; [02] VERIFIED STEP 1. OK TO INSTALL NEW FWD SEAT TRACKS.; [03] INSTALLED NEW 1ST OFFICER FWD I/B AND O/B SEAT TRACKS I.A.W BOEING 737 AMM 25-11-11-400-801.; [04] 1ST OFFICER FWD I/B AND O/B SEAT TRACKS WERE REMOVED ON TASKCARD TTG8Q0036K60 AND INSTALLED NEW 1ST OFFICER FWD I/B AND O/B SEAT TRACKS I.A.W BOEING 737 AMM 25-11-11-400-801.; [05] VERIFIED STEP 4.
